Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Some new techniques in the dynamic programming solution of variational problems

Author: Richard Bellman
Journal: Quart. Appl. Math. 16 (1958), 295-305
MSC: Primary 49.00; Secondary 65.00
DOI: https://doi.org/10.1090/qam/102032
MathSciNet review: 102032
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In previous papers, it has been shown that the functional equation technique of dynamic programming may be applied to yield the numerical solution of a wide class of variational problems of the type occurring in mathematical physics, engineering, and economics.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 49.00, 65.00

Retrieve articles in all journals with MSC: 49.00, 65.00

Additional Information

DOI: https://doi.org/10.1090/qam/102032
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society